Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Construction of Galois fields of characteristic two and irreducible polynomials


Author: J. D. Swift
Journal: Math. Comp. 14 (1960), 99-103
MSC: Primary 12.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0111740-9
MathSciNet review: 0111740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Adrian Albert, Fundamental concepts of higher algebra, The University of Chicago Press, Chicago, Ill., 1958. MR 0098735
  • [2] L. E. Dickson, Linear Groups with an Exposition of the Galois Field Theory, Teubner, Leipzig. 1901.
  • [3] M. Kraitchik, Introduction à la théorie des nombres, Gauthier-Villars, Paris, 1952 (French). MR 0051845
  • [4] R. Price & P. E. Green, jr., ``A communication technique for multipath channels,'' Proc., IRE, v. 46, 1958, p. 555.
  • [5] Neal Zierler, Linear recurring sequences, J. Soc. Indust. Appl. Math. 7 (1959), 31–48. MR 0101979

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0111740-9
Article copyright: © Copyright 1960 American Mathematical Society